Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Extreme eigenvalues of Toeplitz forms and applications to elliptic difference equations


Author: Seymour V. Parter
Journal: Trans. Amer. Math. Soc. 99 (1961), 153-192
MSC: Primary 40.00; Secondary 42.00
MathSciNet review: 0120492
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.00, 42.00

Retrieve articles in all journals with MSC: 40.00, 42.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0120492-5
PII: S 0002-9947(1961)0120492-5
Article copyright: © Copyright 1961 American Mathematical Society